# SDR DALA2015081805129

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 5L BS 1003.  LONGERON SECTION WAS REMOVED, AND A NEW LONGERON SECTION AND SPLICES WERE FABRICATED, DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-1, 51-30-2, 51-30-5, 53-02, FIG 18, 51-10-4, AND 51-10-3, PAR 14 AND 21.
